# SDR AALA20160107002

- Difficulty date: December 27, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 80,301 hours, 22,175 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  STRONG ELEC SMELL REPORTED BY CREW.  CLEARED QUICKLY WHEN RT RECIRCULATION FAN WAS TURNED OFF.  R & R RT RECIRCULATION FAN IAW AMM 21-25-01.  PERFORMED OPERATIONAL & LEAK CHECK WITH NO SMELL NOTED.
